# SDR TRAX200800751

- Difficulty date: June 4, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 477-693
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT CABIN FLOOR SEAT RAILS HAVE CORROSION DAMAGE FS 477.00 TO FS 693.00.  REMOVED SEAT RAIL ASSY INSPECTED AND FOUND CORROSION UNDER SEAT RAIL. PREPPED, PRIMED AND PAINTED AREA ON FUSELAGE SKIN IAW SRM 53-00-49. REPLACED SEAT RAILS AT FLOOR STATION 477.00 TO 693.00 IAW AMM 53-00-49.
